Linearization of Nonautonomous Impulsive System with Nonuniform Exponential Dichotomy
Yongfei Gao,
Yonghui Xia,
Xiaoqing Yuan and
P. J. Y. Wong
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
This paper gives a version of Hartman-Grobman theorem for the impulsive differential equations. We assume that the linear impulsive system has a nonuniform exponential dichotomy. Under some suitable conditions, we proved that the nonlinear impulsive system is topologically conjugated to its linear system. Indeed, we do construct the topologically equivalent function (the transformation). Moreover, the method to prove the topological conjugacy is quite different from those in previous works (e.g., see Barreira and Valls, 2006).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/860378.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/860378.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:860378
DOI: 10.1155/2014/860378
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().